Pristiq And Shortness Of Breath

1 Reply Updated



Conversation Starter

Pat55 Says:
via mobile

I’ve been on Pristiq for about a year going from 50 mg up to 100. I’ve been having issues with shortness of breath but it’s gotten much worse and I made an appt with a cardiologist after my regular dr didn’t find anything. I had gotten to where I was seriously out of breath walking from the front room if my house to the back. In the meantime, totally unrelated I have been weaning off of the pristiq because of a severe sweating problem that was no longer tolerable. I’ve realized that after being down to 50 mg, one tab every third day, my breathing issue is much, much better. Could it be the pristiq that was causing the problem and has anyone else had this issue?



Showing Replies 1 - 1 of 1 RSS Feed


of 1    
1
VerFree Says:

According to FDA reports, Pristiq has been known to cause trouble breathing, as a side effect, as well as other cardiovascular issues, such as sustained high blood pressure, coronary occlusion, and palpitations.

So yes, there is a chance that it caused your issue, and tapering off might have helped.

Are you on any other medications?

Did the cardiologist find anything?

REPLYSHAREREPORT
Was this helpful?     0     0  


Viewing page 1 of 1     Reply


More Discussions:

Shortness of Breath and chest pain
I have been taking Brilinta for since the last week in April, the normal 2 times daily tablets. I have developed a sever... 3 replies
Multaq and Shortness of Breath
Has anyone else experienced notably increased shortness of breath attributed to Multaq? ## Multaq contains the active in... 10 replies
VIMPAT and Shortness of Breath
Since being on Vimpat, I have gotten shortness of breath (SoB), when ever I do any exercise, walking 3 blocks required a... 1 reply
eliquis and shortness of breath
My boyfriend began taking Eliquis in March for AFIB. (He is 68.) Right away he wasn't himself. He gets short of brea... 69 replies
a bit of shortness of breath, and light headed ness...
I had a PE two years ago, and was put on Xarelto, once I started my normal everyday things again and felt stronger I wou... 2 replies
Jevtana and shortness of breath
I have received at least four Jevtana infusions and my onconologist is letting me rest now. I have many of the side effe... 2 replies
Losartan and shortness of breath
I have been taking losartan for a few months and i am experiencing shortness of breath, swollen nasal passages and dry t... 3 replies
Irbesartan and Shortness of Breath
I am having shortness of breath and swelling in my left foot. Could these be side effects of my medication? ## What medi... 2 replies
Can not sleep and shortness of breath
I have had a aortic valve replacement and a single bypass. Consultant has said the operation was a success. However I... 2 replies
Lisinopril anxiety and shortness of breath
Has anybody experienced anxiety, shortness of breath, rapid heartbeat, and abdominal pain after starting Lisinopril? Not... 18 replies


Post a Reply

No registration needed.
Simply fill out the form below.

 *

 *


 Optional, stays hidden.
Get notified when a reply is posted here.




4) Text Verification: *
Prevents SPAM.

Show Verification Text


with the privacy policy (20210315).


This form will be submitted securely
Privacy policy cookies information

TRUSTe

Discussion Thread Guidelines: Any participation in the discussion threads signifies your agreement with the Terms of Use and Privacy Policy. (1) Act civilized and be respectful towards others. No profanity, vulgarity or lewd / suggestive content is allowed. (2) Posts encouraging, facilitating, or seeking advice about the abuse of medications or other substances are prohibited. (3) Personal contact information (such as telephone numbers, email addresses, etc) is not allowed to appear on our discussion threads. (4) We do not allow our forums to be used for buying, selling, trading, or for the promotion of a product or service. (5) Posting external links to other web sites is not allowed without our prior approval. (6) We reserve the right to edit or remove content which we find objectionable to the community at our sole discretion.


Note: All times displayed are GMT - 7.

This information has been independently compiled and is for informational purposes only. It is not intended to be a substitute for medical advice from a qualified healthcare professional; nor is it intended to diagnose, treat, cure or prevent any disease. For more details please see the Medical Disclaimer. This page was last updated on 21 March 2021.

We are committed to your privacy.

Copyright © 2005-2021 All Rights Reserved. MedsChat® is a registered trademark of Limelight Innovations L.L.C. 9888 W Belleview Ave #5000, Denver, CO, 80123, USA